Jump to content

UPDATE: 3 years onwards & forwards


wooshka
 Share

Recommended Posts

Hello, some of you may remember me posting a couple of years ago when I first realized I had HPPD, thought I'd give you all an update and what's happened to date.

All in all, things started to get better for a while whilst on Seroquel 50mg IR daily. My depersonalization was completely gone, my anxiety was pretty much gone, and just the visuals remained. A few months went by, my anxiety started to surface again, yet with unrelenting force. 

I went to a Psychiatrist and tried to explain to her my symptoms, problems, dilemmas, thoughts, doubts, etc. Yet, within the first hour of me seeing her, she diagnosed me with pro-dromal psychosis and said here take this valium, up your dosage of seroquel to 300mg and take as much Fish Oil as you can in a day. So naturally I fucking panicked. I went on this spiral of constantly thinking I was going to start hallucinating, hearing voices, having delusions, etc. Even though after me telling her what HPPD was and I thought it was quite applicable to my case, she rang me back the next morning. But yet, my hypochondriac self still obsesses with these worries. That was maybe 4 months ago. 

Right now, my visual symptoms are worsening, especially the trailing. Which is so so god damn fucking irritating. Everything I move it's like oh hey you want some lag there? Here, have some, you faggot. My depersonalization has also hit a new pinnacle. Instead of feeling a little detached, I now feel as if I'm watching my life through my own eyes, but not? You know what I mean, if you have DP. Also, things feel quite disproportionate to me, sizing, scaling and what not. It's really scaring me that all of a sudden I'm gonna' fucking lose my shit and just turn completely insane.

I also had my first experience with Sleep Paralysis this week, which was the most terrifying experience I've ever had. Some shadow looking bloke was at the side of my bed, standing right on top of me basically. I heard quite a loud and fierce shuddering, and then a voice saying "don't let him win" or "don't let him lose" I can't remember, probably because I was so fucking scared. Ever since then, things have felt extremely weird. And I don't know what to do. I am on NO medications, or supplements. As Seroquel pretty much made my life a piece of shit for the last 2 months of it. Took me weeks to actually come off it, I am still itchy, get blotches and rashes from it. And I came off it in May. Like who the fuck prescribes this for people that do not have schizophrenia or bi-polar disorder.

If you guys have ANY ANY ANY ANY ANY ANYANYANYNAYN suggestions, supplements, or even god damn medication that you would recommend. Fire my way. Please.
I literally have tried being as strong as I can for the past few years since It started but now it's just tearing me apart.

If any of you are from Brisbane, Australia. Or anywhere really, and would like to talk. I am available. 

Warmest Regards,
Jordan   

  • Upvote 2
Link to comment
Share on other sites

Sleep paralysis is horrible, i've had it since childhood (so did my mum, strangely enough). Very scary.

 

I think the first thing you need to do is forget about the psychosis diagnosis... Doctors are generally clueless and will use that or depression for any mental disorder they can't understand... Nothing you have written has any links whatso ever to psychosis, so don't sweat it. HPPD can get pretty damn bad, but you wont start hearing voices and stuff from hppd alone.

 

Not sure what to suggest for meds, nothing works for me other than benzos, which i take 3 days a week (friday, saturday and sunday). Helps me get through the weekends and socialise, which is cool.

 

All the best, Jay

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.